# SDR RJEF2013020768701

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Engine: Iae V2527EA5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Condition: Defective
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL OF AIRCRAFT FLIGHT TAI-396 TO MGA FROM SAL, THE PILOT REPORTED AUTO BRAKE SYSTEM FAILURE, THE AIRCRAFT WAS DECLARED AOG.  PER TSM 32-42-00, FOUND TACHOMETER NR 3 INOPERATIVE.  REPLACED AND PERFORMED OPERATIONAL TEST AS PER AMM 32-42-00 WITH NO DUPLICATION OF FAILURE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
